This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I would like to have your opinion on a medication that you might feel helpful to my situation.
I am a 29 year old married mother of two who is struggling to come to terms with a combination of physical and mental problems. I have been diagnosed with innappropriate sinus tachycardia, dysautonomia, depression and panic attacks. On top of this I recently quit smoking. To say the least, I am a wreck.
The only medication I currently take is Atenolol for the IST.
Can you suggest a psychiatric medication that might help my depression/anxiety and smoking withdrawal that won't make me even more tired, interfer with atenolol or speed me up too much?
from experience io would definately say welbutrin,it has a low possibility of side effects and is very effective in treating depression,but it won't help with the panic attacks, its also prescribed to those trying to quit smoking so maybe it'll help you completely kick the habit and have a better outlook on life! good luck to you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.